# SDR REXA2015012000082

- Difficulty date: January 20, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 17,966 hours, 11,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-230-500 SERVICE DOOR FWD & AFT FS 310 & FS 349 HAS CORROSION.  NEED TO EVALUATE SILL PLATES.  REPAIRED RT SILL AT FS 310 & 349 IAW EO R53519.
